# SDR CA110106003

- Difficulty date: January 1, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN REPORTED BY PAX AND FLIGHT ATTENDANT WHILE CLIMBING THROUGH FL 200.  RETURNED TO BASE.  SMOKE WAS REPORTED AROUND THE VICINITY OF ROW 10.  REMOVED AND REPLACED CEILING LIGHT BALLAST AT 12AB.  OPS CHECKED A/C FOR 30 MIN.  OPS CHECKED GOOD AT THIS TIME. (SEE ALSO FAX SIR #2011011500049/SWIA201125396)
